# SDR P5CA0601434

- Difficulty date: January 22, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 15,728 hours, 2,677 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 30903933
- Condition: No Test
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND FORWARD CARGO FIRE BOTTLE -D- SQUIB WOULD NOT TEST.  REMOVED AND REPLACED SQUIB PER AMM 26-23-02.  NO HELP FOUND LAMP FOR -D- BOTTLE WOULD NOT TEST WHEN LAMP WAS PRESSED.  REMOVED LAMP HOLDER AND CLEANED PER AMM 26-23-02.  OPS CHECK NORMAL.
